# SDR DL76G010157

- Difficulty date: January 27, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 3,558 hours, 604 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING ITEM 001 FOUND WIRE NR W230 OFF OF GND SERVICE SELECT RELAY DAMAGED FROM AVIONICS EQUIP ACCESS DOOR.  WDM24-51-52 PAGE 12 SH 1 WIRE W230-011-8.  REPAIRED WIRING PER PS SECURED WIRING TO PREVENT FURTHER CHAFING.  ASSOCIATED SYSTEM CKS OK.
